[Problèmes aux limites non homogènes en espaces de Sobolev anisotropiques]
On étudie le problème non linéaire
We study the nonlinear boundary value problem
Accepté le :
Publié le :
Mihai Mihăilescu 1, 2 ; Patrizia Pucci 3 ; Vicenţiu Rădulescu 1, 4
@article{CRMATH_2007__345_10_561_0, author = {Mihai Mih\u{a}ilescu and Patrizia Pucci and Vicen\c{t}iu R\u{a}dulescu}, title = {Nonhomogeneous boundary value problems in anisotropic {Sobolev} spaces}, journal = {Comptes Rendus. Math\'ematique}, pages = {561--566}, publisher = {Elsevier}, volume = {345}, number = {10}, year = {2007}, doi = {10.1016/j.crma.2007.10.012}, language = {en}, }
TY - JOUR AU - Mihai Mihăilescu AU - Patrizia Pucci AU - Vicenţiu Rădulescu TI - Nonhomogeneous boundary value problems in anisotropic Sobolev spaces JO - Comptes Rendus. Mathématique PY - 2007 SP - 561 EP - 566 VL - 345 IS - 10 PB - Elsevier DO - 10.1016/j.crma.2007.10.012 LA - en ID - CRMATH_2007__345_10_561_0 ER -
Mihai Mihăilescu; Patrizia Pucci; Vicenţiu Rădulescu. Nonhomogeneous boundary value problems in anisotropic Sobolev spaces. Comptes Rendus. Mathématique, Volume 345 (2007) no. 10, pp. 561-566. doi : 10.1016/j.crma.2007.10.012. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.10.012/
[1] On
[2] Sobolev embedding with variable exponent, Studia Math., Volume 143 (2000), pp. 267-293
[3] Existence and nonexistence results for anisotropic quasilinear equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 21 (2004), pp. 715-734
[4] On spaces
[5] A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., Volume 462 (2006), pp. 2625-2641
[6] On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent, Proc. Amer. Math. Soc., Volume 135 (2007), pp. 2929-2937
[7] M. Mihăilescu, P. Pucci, V. Rădulescu, Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent, J. Math. Anal. Appl., in press, | DOI
[8] Orlicz Spaces and Modular Spaces, Lecture Notes in Math., vol. 1034, Springer, Berlin, 1983
[9] On imbedding, continuation and approximation theorems for differentiable functions of several variables, Russian Math. Surveys, Volume 16 (1961), pp. 55-104
[10] Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer, Heidelberg, 1996
[11] Teoremi di inclusione per spazi di Sobolev non isotropi, Ricerche Mat., Volume 18 (1969), pp. 3-24
[12] On embeddings into Orlicz spaces and some applications, J. Math. Mech., Volume 17 (1967), pp. 473-483
[13] On embedding theorems for spaces of functions with partial derivatives of various degree of summability, Vestnik Leningrad. Univ., Volume 16 (1961), pp. 23-37
- On the concentration-compactness principle for anisotropic variable exponent Sobolev spaces and its applications, Fractional Calculus and Applied Analysis, Volume 27 (2024) no. 2, p. 725 | DOI:10.1007/s13540-024-00246-8
- On a class of nonhomogeneous anisotropic elliptic problem with variable exponents, Rendiconti del Circolo Matemàtico di Palermo. Serie II, Volume 73 (2024) no. 8, pp. 3195-3209 | DOI:10.1007/s12215-024-01100-9 | Zbl:7960878
- New nonlinear Picone identities with variable exponents and applications., Commentationes Mathematicae Universitatis Carolinae, Volume 64 (2023) no. 4, pp. 459-473 | DOI:10.14712/1213-7243.2024.012 | Zbl:7953693
- Existence of nontrivial weak solutions for discrete nonlinear problems in
-dimensional Hilbert space, Electronic Journal of Mathematical Analysis and Applications EJMAA, Volume 11 (2023) no. 1, pp. 190-197 | DOI:10.21608/ejmaa.2023.284582 | Zbl:1549.39010 - Existence and uniqueness of renormalized solution to nonlinear anisotropic elliptic problems with variable exponent and
-data, International Journal of Differential Equations, Volume 2023 (2023), p. 11 (Id/No 9454714) | DOI:10.1155/2023/9454714 | Zbl:1518.35325 - Existence and multiplicity of solutions for a class of critical anisotropic elliptic equations of Schrödinger-Kirchhoff-type, Mathematical Methods in the Applied Sciences, Volume 46 (2023) no. 16, pp. 16782-16801 | DOI:10.1002/mma.9474 | Zbl:1533.35145
- Weak solutions of anti-periodic discrete nonlinear problems, Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018, Cham: Springer, 2023, pp. 85-95 | DOI:10.1007/978-3-031-27661-3_3 | Zbl:1533.39008
- Existence of solutions for a class of nonlocal problems driven by an anisotropic operator via sub-supersolutions, Journal of Convex Analysis, Volume 29 (2022) no. 1, pp. 291-320 | Zbl:1486.35204
- Existence of solutions of anisotropic problems with variable exponents with Robin boundary conditions, Mathematical Notes, Volume 112 (2022) no. 6, pp. 898-910 | DOI:10.1134/s0001434622110244 | Zbl:1505.35225
- Solutions for a quasilinear elliptic
-Kirchhoff type problem with weight and nonlinear Robin boundary conditions, Mathematische Nachrichten, Volume 295 (2022) no. 2, pp. 323-344 | DOI:10.1002/mana.201900370 | Zbl:1523.35175 - Numerical solutions of quasilinear parabolic problems by a continuous space-time finite element scheme, SIAM Journal on Scientific Computing, Volume 44 (2022) no. 5, p. a2944-a2973 | DOI:10.1137/21m1403722 | Zbl:1501.65128
- Quasilinear elliptic problem without Ambrosetti-Rabinowitz condition involving a potential in Musielak-Sobolev spaces setting, Complex Variables and Elliptic Equations, Volume 66 (2021) no. 12, pp. 2028-2054 | DOI:10.1080/17476933.2020.1801654 | Zbl:1512.35127
- Generalized anisotropic Neumann problems of Ambrosetti-Prodi type with nonstandard growth conditions, Journal of Mathematical Analysis and Applications, Volume 494 (2021) no. 2, p. 38 (Id/No 124668) | DOI:10.1016/j.jmaa.2020.124668 | Zbl:1459.35158
- A compact embedding result for anisotropic Sobolev spaces associated to a strip-like domain and some applications, Journal of Mathematical Analysis and Applications, Volume 501 (2021) no. 1, p. 24 (Id/No 123490) | DOI:10.1016/j.jmaa.2019.123490 | Zbl:1472.35156
- The stability of weak solutions to an anisotropic polytropic infiltration equation, Journal of the Korean Mathematical Society, Volume 58 (2021) no. 5, pp. 1109-1129 | DOI:10.4134/jkms.j200369 | Zbl:1476.35125
- An Existence Result for a Class of p(x)—Anisotropic Type Equations, Symmetry, Volume 13 (2021) no. 4, p. 633 | DOI:10.3390/sym13040633
- Regularity under general and
-growth conditions, Discrete and Continuous Dynamical Systems. Series S, Volume 13 (2020) no. 7, pp. 2009-2031 | DOI:10.3934/dcdss.2020155 | Zbl:1439.35102 - The asymptotic behavior for anisotropic parabolic
-Laplacian equations, Mathematische Nachrichten, Volume 293 (2020) no. 10, pp. 1968-1984 | DOI:10.1002/mana.201900220 | Zbl:1525.35042 - Weak homoclinic solutions of anisotropic discrete nonlinear system with variable exponent, Nonautonomous Dynamical Systems, Volume 7 (2020), pp. 22-31 | DOI:10.1515/msds-2020-0002 | Zbl:1446.39010
- Local Lipschitz continuity of minimizers with mild assumptions on the
-dependence, Discrete and Continuous Dynamical Systems. Series S, Volume 12 (2019) no. 2, pp. 251-265 | DOI:10.3934/dcdss.2019018 | Zbl:1411.49022 - Fine regularity for elliptic and parabolic anisotropic Robin problems with variable exponents, Journal of Differential Equations, Volume 266 (2019) no. 12, pp. 8164-8232 | DOI:10.1016/j.jde.2018.12.026 | Zbl:1421.35165
- Multiplicity results for discrete anisotropic equations, Discrete and Continuous Dynamical Systems. Series B, Volume 23 (2018) no. 1, pp. 203-218 | DOI:10.3934/dcdsb.2018014 | Zbl:1374.34061
- Eigenvalues of some
-biharmonic problems under Neumann boundary conditions, Rocky Mountain Journal of Mathematics, Volume 48 (2018) no. 8, pp. 2543-2558 | DOI:10.1216/rmj-2018-48-8-2543 | Zbl:1483.35089 - Weak homoclinic solutions to discrete nonlinear problems of Kirchhoff type with variable exponents, Cubo, Volume 19 (2017) no. 3, pp. 43-55 | DOI:10.4067/s0719-06462017000300043 | Zbl:1463.39024
- A variational approach to perturbed discrete anisotropic equations, Abstract and Applied Analysis, Volume 2016 (2016), p. 12 (Id/No 5676138) | DOI:10.1155/2016/5676138 | Zbl:1470.39040
- Nonlinear elliptic problems involving the anisotropic
system, Asia Pacific Journal of Mathematics, Volume 3 (2016) no. 1, pp. 48-63 | Zbl:1353.35145 - A multiplicity result for an elliptic anisotropic differential inclusion involving variable exponents, Set-Valued and Variational Analysis, Volume 21 (2013) no. 2, pp. 311-332 | DOI:10.1007/s11228-012-0224-1 | Zbl:1322.35043
- On the solvability of discrete nonlinear two-point boundary value problems, International Journal of Mathematics and Mathematical Sciences, Volume 2012 (2012), p. 16 (Id/No 927607) | DOI:10.1155/2012/927607 | Zbl:1253.39007
- Anisotropic Neumann problems in Sobolev spaces with variable exponent, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 75 (2012) no. 12, pp. 4471-4482 | DOI:10.1016/j.na.2011.09.033 | Zbl:1262.35090
- New a priori estimates of solutions to anisotropic elliptic equations, Siberian Mathematical Journal, Volume 53 (2012) no. 3, pp. 539-550 | DOI:10.1134/s0037446612020346 | Zbl:1259.35089
- TWO NONTRIVIAL SOLUTIONS FOR A CLASS OF ANISOTROPIC VARIABLE EXPONENT PROBLEMS, Taiwanese Journal of Mathematics, Volume 16 (2012) no. 4 | DOI:10.11650/twjm/1500406732
- On the solvability of discrete nonlinear Neumann problems involving the
-Laplacian, Advances in Difference Equations, Volume 2011 (2011), p. 14 (Id/No 32) | DOI:10.1186/1687-1847-2011-32 | Zbl:1291.39014 - Anisotropic variable exponent Sobolev spaces and
-Laplacian equations, Complex Variables and Elliptic Equations, Volume 56 (2011) no. 7-9, pp. 623-642 | DOI:10.1080/17476931003728412 | Zbl:1236.46029 - Asymptotic stability for Kirchhoff systems in variable exponent Sobolev spaces, Complex Variables and Elliptic Equations, Volume 56 (2011) no. 7-9, p. 715 | DOI:10.1080/17476931003786691
- Multiplicity of solutions for a class of anisotropic elliptic equations with variable exponent, Complex Variables and Elliptic Equations, Volume 56 (2011) no. 7-9, pp. 755-767 | DOI:10.1080/17476931003786709 | Zbl:1229.35086
- Sublinear eigenvalue problems associated to the Laplace operator revisited, Israel Journal of Mathematics, Volume 181 (2011), pp. 317-326 | DOI:10.1007/s11856-011-0011-y | Zbl:1221.35270
- Weak solutions for anisotropic discrete boundary value problems, Journal of Difference Equations and Applications, Volume 17 (2011) no. 10, p. 1537 | DOI:10.1080/10236191003657246
- INFINITELY MANY SOLUTIONS FOR A CLASS OF DEGENERATE ANISOTROPIC ELLIPTIC PROBLEMS WITH VARIABLE EXPONENT, Taiwanese Journal of Mathematics, Volume 15 (2011) no. 5 | DOI:10.11650/twjm/1500406435
- Eigenvalue problems with weight and variable exponent for the Laplace operator, Analysis and Applications (Singapore), Volume 8 (2010) no. 3, pp. 235-246 | DOI:10.1142/s0219530510001631 | Zbl:1197.35181
- Asymptotic stablility, convexity, and Lipschitz regularity of domains in the anisotropic regime, Communications in Contemporary Mathematics, Volume 12 (2010) no. 1, pp. 35-53 | DOI:10.1142/s0219199710003713 | Zbl:1207.35156
- Concentration phenomena in nonlinear eigenvalue problems with variable exponents and sign-changing potential, Journal d'Analyse Mathématique, Volume 111 (2010) no. 1, p. 267 | DOI:10.1007/s11854-010-0018-z
- Existence of solutions for a weighted
-Laplacian impulsive integrodifferential system with multipoint and integral boundary value conditions, Journal of Inequalities and Applications, Volume 2010 (2010), p. 31 (Id/No 392545) | DOI:10.1155/2010/392545 | Zbl:1211.45007 - Local boundedness of quasi-minimizers of integral functionals with variable exponent anisotropic growth and applications, NoDEA. Nonlinear Differential Equations and Applications, Volume 17 (2010) no. 5, pp. 619-637 | DOI:10.1007/s00030-010-0072-3 | Zbl:1198.49033
- Eigenvalue problems for anisotropic elliptic equations: an Orlicz-Sobolev space setting, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 73 (2010) no. 10, pp. 3239-3253 | DOI:10.1016/j.na.2010.07.004 | Zbl:1200.35197
- On nonlocal
-Laplacian equations, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 73 (2010) no. 10, pp. 3364-3375 | DOI:10.1016/j.na.2010.07.018 | Zbl:1200.35155 - On the asymptotic behavior of variable exponent power–law functionals and applications, Ricerche di Matematica, Volume 59 (2010) no. 2, p. 207 | DOI:10.1007/s11587-010-0081-x
- Sharp Sobolev asymptotics for critical anisotropic equations, Archive for Rational Mechanics and Analysis, Volume 192 (2009) no. 1, pp. 1-36 | DOI:10.1007/s00205-008-0122-8 | Zbl:1185.35081
- Eigenvalue problems for anisotropic discrete boundary value problems, Journal of Difference Equations and Applications, Volume 15 (2009) no. 6, p. 557 | DOI:10.1080/10236190802214977
- Asymptotic stability for anisotropic Kirchhoff systems, Journal of Mathematical Analysis and Applications, Volume 352 (2009) no. 1, pp. 149-165 | DOI:10.1016/j.jmaa.2008.04.066 | Zbl:1175.35013
- A multiplicity result for
-Laplacian problem in , Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 70 (2009) no. 6, pp. 2261-2269 | DOI:10.1016/j.na.2008.03.038 | Zbl:1156.35363 - Maximum principles for anisotropic elliptic inequalities, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 70 (2009) no. 8, pp. 2917-2929 | DOI:10.1016/j.na.2008.12.030 | Zbl:1169.35314
- A priori estimates for solutions of anisotropic elliptic equations, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 71 (2009) no. 9, pp. 3881-3905 | DOI:10.1016/j.na.2009.02.076 | Zbl:1175.35057
- On an eigenvalue problem involving variable exponent growth conditions, Nonlinear Analysis. Theory, Methods Applications. Series A: Theory and Methods, Volume 71 (2009) no. 9, pp. 4271-4278 | DOI:10.1016/j.na.2009.02.117 | Zbl:1173.35462
- Neumann problems associated to nonhomogeneous differential operators in Orlicz-Sobolev spaces, Annales de l'Institut Fourier, Volume 58 (2008) no. 6, pp. 2087-2111 | DOI:10.5802/aif.2407 | Zbl:1186.35065
- Nonhomogeneous Neumann problems in Orlicz-Sobolev spaces, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 346 (2008) no. 7-8, pp. 401-406 | DOI:10.1016/j.crma.2008.02.020 | Zbl:1143.35060
- Existence and multiplicity of solutions for a Neumann problem involving variable exponent growth conditions, Glasgow Mathematical Journal, Volume 50 (2008) no. 3, pp. 565-574 | DOI:10.1017/s0017089508004424 | Zbl:1188.35089
Cité par 56 documents. Sources : Crossref, zbMATH
Commentaires - Politique